APPLICATION OF THE RADON-NIKODYM THEOREM TO THE THEORY OF SUFFICIENT STATISTICS

被引:185
作者
HALMOS, PR
SAVAGE, LJ
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1949年 / 20卷 / 02期
关键词
D O I
10.1214/aoms/1177730032
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:225 / 241
页数:17
相关论文
共 9 条
[1]   CONDITIONAL EXPECTATION AND UNBIASED SEQUENTIAL ESTIMATION [J].
BLACKWELL, D .
ANNALS OF MATHEMATICAL STATISTICS, 1947, 18 (01) :105-110
[2]  
CRAMER H, 1946, MATH METHODS STATIST
[3]  
DIEUDONNE J, 1947, COMMUNICATION 0904
[4]  
DOOB JL, 1938, AM MATH SOC T, V44, P95
[5]  
Fisher R. A., 1922, PHILOS T ROYAL SOC, DOI [DOI 10.1098/RSTA.1922.0009, 10.1098/rsta.1922.0009]
[6]  
HALMOS, UNPUB MEASURE THEORY
[7]  
Kolmogoroff A., 1933, GRUNDBEGRIFFE WAHRSC, P1
[8]  
NEYMAN J, 1935, GIORN I ITAL ATTUARI, V6, P320
[9]  
Saks S., 2005, THEORY INTEGRAL